# SDR CALA2014012000086

- Difficulty date: January 20, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N37420
- Make and model: Boeing 737924ER
- Aircraft serial: 33457
- Aircraft time: 19,624 hours, 6,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK L2 DOORS EMERGENCY LIGHT IS INOPERATIVE.  R & R LAMP AT L2 DOOR EXTERNAL SLIDE LIGHT IAW B737 AMM 3351-04-960-801.  OPERATIONS CHECK TO BE PERFORMED ON CARD 29-05 50-1-0001.
